Alert archive / Kentucky / River Flood Warnings in 2015

River Flood Warning 13, NWS Jackson, KY

March 4, 2015Johnson County, Kentucky

NWS Jackson, KY issued this river flood warning at Mar 4, 2015, 9:15 PM EST for Johnson County, Kentucky. It took effect at Mar 5, 2015, 6:34 AM EST. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Mar 4, 2015, 9:15 PM EST (02:15 UTC)
In effect from
Mar 5, 2015, 6:34 AM EST
Expired
Mar 6, 2015, 7:36 AM EST
In force
25 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
Minor

County Johnson County, KY

The radar

The Jackson,KY radar (KJKL), 55 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Levisa Fork at Paintsville (PTVK2). The gauge peaked at 34.89 ft at Mar 6, 2015, 12:00 PM EST.

actionminormoderate203003/0503/0603/07
Action stage
28 ft
Minor stage
35 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03212500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WGUS43 KJKL 050215
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE JACKSON KY 
915 PM EST WED MAR 4 2015

...The National Weather Service in Jackson Kentucky has issued
a flood warning for the following rivers in Kentucky...

  The Levisa Fork Big Sandy River at Pikeville
  The Levisa Fork Big Sandy River at Paintsville
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is occurring or is imminent.

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 10 AM Thursday.

&&

KYC195-051415-
/O.NEW.KJKL.FL.W.0012.150305T0651Z-150306T0433Z/
/PKYK2.1.ER.150305T0651Z.150305T1200Z.150305T2233Z.NO/
915 PM EST WED MAR 4 2015

The National Weather Service in Jackson Kentucky has issued a 

* Flood Warning for 
  The Levisa Fork Big Sandy River at Pikeville.
* from late tonight to Thursday evening.
* at 8 PM Wednesday the stage was 29.0 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage overnight
  and continue to rise to near 38.0 feet by Thursday morning.
  The river will fall below flood stage by Thursday afternoon.
* At 35.0 feet...Low lying areas flood.

&&


LAT...LON 3737 8236 3760 8256 3754 8266 3732 8248


$$

KYC115-051415-
/O.NEW.KJKL.FL.W.0013.150305T1134Z-150306T1236Z/
/PTVK2.1.ER.150305T1134Z.150305T1800Z.150306T0636Z.NO/
915 PM EST WED MAR 4 2015

The National Weather Service in Jackson Kentucky has issued a 

* Flood Warning for 
  The Levisa Fork Big Sandy River at Paintsville.
* from Thursday morning to Friday morning.
* at 8:30 PM Wednesday the stage was 26.6 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Thursday morning 
  and continue to rise to near 37.0 feet by early Thursday afternoon. The
  river will fall below flood stage by early Friday morning.
* At 35.0 feet...Low lying areas flood. The underpass at KY 40 is closed
  separating the town east of the river. The left bank overtops, flooding
  Bridge Street. 
  
&&


LAT...LON 3774 8276 3778 8277 3797 8257 3802 8267
      3778 8290 3769 8285             

$$
2 follow-up statements
301 
WGUS83 KJKL 051521
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1021 AM EST THU MAR 5 2015

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Levisa Fork Big Sandy River at Pikeville 
  The Levisa Fork Big Sandy River at Paintsville 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 5 PM.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC195-060321-
/O.EXT.KJKL.FL.W.0012.000000T0000Z-150306T0540Z/
/PKYK2.1.ER.150305T0658Z.150305T1800Z.150305T2340Z.NO/
1021 AM EST THU MAR 5 2015

The Flood Warning continues for
  The Levisa Fork Big Sandy River at Pikeville.
* at 10:00 AM Thursday the stage was 40.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 41.9 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 42.0 feet...Water is on the street at Freight Station and on Park 
  Street.

&&


LAT...LON 3737 8236 3760 8256 3754 8266 3732 8248


$$

KYC115-060321-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-150306T1200Z/
/PTVK2.1.ER.150306T0600Z.150306T0600Z.150306T0600Z.NO/
1021 AM EST THU MAR 5 2015

The Flood Warning continues for
  The Levisa Fork Big Sandy River at Paintsville.
* at 9:30 AM Thursday the stage was 30.9 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to near flood stage late
  tonight.
* At 35.0 feet...Low lying areas flood. The underpass at KY 40 is 
  closed separating the town east of the river. The left bank 
  is overtopped, flooding Bridge Street.

&&


LAT...LON 3774 8276 3778 8277 3797 8257 3802 8267
      3778 8290 3769 8285             

$$
473 
WGUS83 KJKL 052013
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
313 PM EST THU MAR 5 2015

...The Flood Warning is cancelled for the following rivers
in Kentucky...
 
  The Levisa Fork Big Sandy River at Paintsville

...A Flood Advisory is now in effect...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

&&

KYC115-052043-
/O.CAN.KJKL.FL.W.0013.000000T0000Z-150306T1200Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
313 PM EST THU MAR 5 2015

The Flood Warning is cancelled for
  The Levisa Fork Big Sandy River at Paintsville.
* at 2:30 PM Thursday the stage was 31.7 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  32.9 feet late tonight.

&&


LAT...LON 3774 8276 3778 8277 3797 8257 3802 8267
      3778 8290 3769 8285             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Mar 4, 7:17 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 4, 7:17 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
717 PM EST WED MAR 4 2015

.UPDATE...
ISSUED AT 717 PM EST WED MAR 4 2015

COMPLEX STORM SYSTEM CONTINUES TO TAKE SHAPE THIS EVENING. WSR-88D
RADAR CONTINUES TO SHOW AREAS OF RAIN ACROSS MUCH OF EASTERN
KENTUCY THIS EVENING...HOWEVER WE ARE SEEING A CHANGE OVER ACROSS
OUR FAR NW COUNTIES THIS HOUR. THIS WILL HAVE TO BE FINE TUNED
THROUGH THE NIGHT AS TRANSITION LINE COULD CHANGE OVERTIME. DID
OPT TO UPDATE THE TRANSITION LINE A BIT QUICKER WITH THIS UPDATE
TO REFLECT UPSTREAM OBS AND TRENDS. ALSO CONTINUING TO MONITOR HOW
MUCH OF THIS WILL FALLS AS A MIX...WITH SITES NORTH OF THE REGION
SEEING A QUICK CHANGE OVER TO MOSTLY SNOW. THIS COULD AFFECT
SNOWFALL AMOUNTS IF THIS TREND CONTINUES AS THIS STORM SYSTEM
CREEPS SOUTHEAST. OTHERWISE UPDATED TEMPS/DEWPOINTS/WINDS TO
LATEST OBS AND TRENDS.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 252 PM EST WED MAR 4 2015

SURFACE COLD FRONT HAS NOW SLIPPED INTO SOUTHEAST KENTUCKY AS
EVIDENCE BY WINDS GOING NORTH/NORTHWEST AND TEMPERATURES FALLING
ACROSS THE AREA. WIDESPREAD LIGHT TO MODERATE PRECIPITATION
CONTINUES TO SPREAD ACROSS THE AREA. AS OF NOW...MOST OF THIS IS
RAIN. HOWEVER...JUST RECEIVED A REPORT OF SOME SLEET JUST NORTH IN
LEWIS COUNTY. THIS SEEMS TO BE MATCHING UP WELL WITH REPORTS OF
SLEET OCCURRING FIRST WITH THE INITIAL TRANSITION. GOING TO GO
WITH A MORE LIBERAL AREA OF SLEET/RAIN THIS EVENING AS WE COULD
SEE A LARGE RANGE IN TEMPERATURES SUPPORTING SLEET. FREEZING RAIN
LOOKS TO BE A SHORT DURATION IF IT OCCURS AS TEMPERATURES DROP
BELOW 32 TONIGHT. HOWEVER...AS THIS HAPPENS WE SHOULD THEN SEE A
QUICK TRANSITION TO SNOW. THIS IS BASICALLY HOW THINGS HAVE BEEN
DEVELOPING UPSTREAM TODAY. BASED ON THE CHANGEOVER TIMES AND
QPF...IT LOOKS LIKE SNOW AND ICE FORECAST ARE IN PRETTY GOOD SHAPE
WITH NO SIGNIFICANT CHANGES PLANNED AT THIS TIME. THUS...NO
CHANGES EXPECTED WITH HEADLINES AND WILL LET EVERYTHING RIDE AS IS
FOR NOW. NEED FOR FLOOD WATCH MAY BE DIMINISHED BY LATER ON
TONIGHT AS EVERYTHING TRANSITIONS OVER TO FROZEN PRECIPITATION.

SNOW WILL CONTINUE WELL INTO THURSDAY...BUT WILL COME TO AN END
FROM LATE MORNING INTO THE AFTERNOON. TEMPERATURES WILL FALL
THROUGH THE MORNING AND INTO THE AFTERNOON AS COLD ADVECTION
CONTINUES BEHIND THE FRONT. THIS COULD LEAD TO AN EARLY DAY HIGH.
HOWEVER...SOME SUNSHINE MAY PEAK THROUGH BY MID
AFTERNOON...PROVIDING A BRIEF JUMP UPWARDS WITH TEMPERATURES.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM EST WED MAR 4 2015

HIGH PRESSURE WILL BUILD INTO THE REGION AS THE STORM SYSTEM AND ANY
LINGERING PRECIP DEPARTS. IN FACT... HIGH PRESSURE WILL BE THE
DOMINANT FEATURE THROUGH THE EXTENDED PERIOD. BUT THE MAIN CONCERN
WILL BE THE TEMPS FRIDAY MORNING...WHICH ARE EXPECTED TO PLUNGE TO
NEAR 0 DEGREES. WITH FRESH SNOWPACK ON THE GROUND IN THE NORTHERN
COUNTIES...TEMPS COULD REACH 5 BELOW ZERO IN THESE LOCATIONS. HIGHS
ON FRIDAY SHOULD REACH THE UPPER 20S AND LOW 30S.

THE VALLEYS WILL HAVE ANOTHER COLD MORNING ON SAT AS SFC HIGH
PRESSURE REMAINS OVERHEAD....WITH A RIDGE/VALLEY SPLIT EXPECTED.
SOME SINGLE DIGITS INTO THE LOWER TEENS WOULD AGAIN BE POSSIBLE.
THEN...TEMPERATURES START MODERATING BACK TOWARDS SEASONABLE LEVELS.
TEMPS WILL STILL BE A BIT BELOW NORMAL FOR THE REMAINDER OF THE
WEEKEND BUT LOOKS LIKE THEY WILL HIT THE 50S BY MONDAY...AND EVEN
POSSIBLY 60 BY THE MIDDLE OF NEXT WEEK.

SOME LIGHT PRECIPITATION WILL BE POSSIBLE NEXT WEEK... LATE SUNDAY
INTO MONDAY AND AGAIN TUESDAY INTO WEDNESDAY. BUT WITH SIGNIFICANT
MODEL DIFFERENCES ASSOCIATED WITH THE LATTER PART OF THE FORECAST
HAVE MAINTAINED SLIGHT/CHANCE POPS DURING THOSE PERIODS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 628 PM EST WED MAR 4 2015

COMPLEX STORM SYSTEM CONTINUES TO TAKE AIM ON EASTERN KENTUCKY
THIS EVENING. MOST SITES HAVE FALLEN TO IFR THIS EVENING AND WOULD
EXPECT MOST SITES WILL CONTINUE THAT TREND THROUGH THE
NIGHT...WITH SOME SITES FALLING TO LIFR AT TIMES. RIGHT NOW THE
RAIN CONTINUES AT MOST SITES...HOWEVER WE WILL CONTINUE TO SEE A
TRANSITION FROM RAIN TO A WINTRY MIX FROM NW TO SE AS WE GO
THROUGH THE NIGHT. THIS WILL THEN EVENTUALLY TRANSITION TO ALL
SNOW OVERNIGHT AS SITES TRANSITION TO MORE SNOW THEY WILL SEE
QUICK REDUCTIONS IN VIS. THIS WILL EVENTUALLY TAPER OFF THURSDAY
AFTERNOON AS SYSTEM SLIDES EAST.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY EVENING FOR KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

WINTER STORM WARNING UNTIL 1 PM EST THURSDAY FOR KYZ044-050>052-
058>060-068-069-079-080-083>086-104-106>117-119-120.

WINTER STORM WARNING UNTIL 1 PM EST THURSDAY FOR KYZ087-088-118.

&&

UPDATE...DJ
SHORT TERM...KAS
LONG TERM...JVM
AVIATION...DJ
Hazardous weather outlook, Mar 4, 3:25 PM EST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
325 PM EST WED MAR 4 2015

KYZ058>060-104-106-108-111-052330-
ESTILL-POWELL-MENIFEE-ELLIOTT-MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...IRVINE...RAVENNA...CLAY CITY...
STANTON...FRENCHBURG...SANDY HOOK...WEST LIBERTY...CAMPTON...
BEATTYVILLE
325 PM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...
...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A MAJOR WINTER STORM WILL AFFECT THE REGION. RAIN WILL TRANSITION
TO A WINTRY MIX THIS EVENING...THEN TO SNOW OVERNIGHT. HEAVY
AMOUNTS OF SNOW ARE EXPECTED...ALONG WITH A LIGHT GLAZE OF ICE.
THE THREAT FOR FLOODING WILL CONTINUE THROUGH TONIGHT. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCT AS WELL AS THE FLOOD
WATCH AND WARNING PRODUCTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL CONTINUE THURSDAY MORNING BEFORE COMING TO AN END IN
THE AFTERNOON. THE SNOW WILL CREATE TREACHEROUS TRAVEL CONDITIONS.
AVOID UNNECESSARY TRAVEL IF POSSIBLE. IT MAY ALSO LEAD TO DOWNED
TREES AND BRANCHES...WITH SOME POWER OUTAGES POSSIBLE. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCTS FOR FURTHER DETAILS.

HIGH WATER WILL LINGER THROUGH AT LEAST FRIDAY ON AREA RIVERS.
PLEASE REFER TO FLOOD WARNING PRODUCTS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THROUGH
THURSDAY.

KYZ068-069-079-080-083>086-107-109-110-112>117-119-120-052330-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
MARTIN-PIKE-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...
SOUTH WILLIAMSON
325 PM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A MAJOR WINTER STORM WILL AFFECT THE REGION. RAIN WILL TRANSITION
TO A WINTRY MIX LATE THIS EVENING...THEN TO SNOW OVERNIGHT. HEAVY
AMOUNTS OF SNOW ARE EXPECTED...ALONG WITH A LIGHT GLAZE OF ICE.
THE THREAT FOR FLOODING WILL CONTINUE THROUGH TONIGHT. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCT AS WELL AS THE FLOOD
WATCH AND WARNING PRODUCTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL CONTINUE THURSDAY MORNING BEFORE COMING TO AN END IN
THE AFTERNOON. THE SNOW WILL CREATE TREACHEROUS TRAVEL CONDITIONS.
AVOID UNNECESSARY TRAVEL IF POSSIBLE. IT MAY ALSO LEAD TO DOWNED
TREES AND BRANCHES...WITH SOME POWER OUTAGES POSSIBLE. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCTS FOR FURTHER DETAILS.

HIGH WATER WILL LINGER THROUGH AT LEAST FRIDAY ON AREA RIVERS.
PLEASE REFER TO FLOOD WARNING PRODUCTS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THROUGH
THURSDAY.

KYZ044-050>052-052330-
FLEMING-MONTGOMERY-BATH-ROWAN-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD
325 PM EST WED MAR 4 2015

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A MAJOR WINTER STORM WILL AFFECT THE REGION. RAIN WILL TRANSITION
TO A WINTRY MIX THIS EVENING...THEN TO SNOW OVERNIGHT. HEAVY
AMOUNTS OF SNOW ARE EXPECTED...ALONG WITH A LIGHT GLAZE OF ICE.
THE THREAT FOR FLOODING WILL CONTINUE THROUGH TONIGHT. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCT AS WELL AS THE FLOOD
WATCH AND WARNING PRODUCTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL CONTINUE THURSDAY MORNING BEFORE COMING TO AN END IN
THE AFTERNOON. THE SNOW WILL CREATE TREACHEROUS TRAVEL CONDITIONS.
AVOID UNNECESSARY TRAVEL IF POSSIBLE. IT MAY ALSO LEAD TO DOWNED
TREES AND BRANCHES...WITH SOME POWER OUTAGES POSSIBLE. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCTS FOR FURTHER DETAILS.

HIGH WATER WILL LINGER THROUGH AT LEAST FRIDAY ON AREA RIVERS.
PLEASE REFER TO FLOOD WARNING PRODUCTS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THROUGH
THURSDAY.

KYZ087-088-118-052330-
BELL-HARLAN-LETCHER-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND...
HARLAN...JENKINS...WHITESBURG
325 PM EST WED MAR 4 2015

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...
...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A MAJOR WINTER STORM WILL AFFECT THE REGION. RAIN WILL TRANSITION
TO A WINTRY MIX OVERNIGHT...THEN TO SNOW BY DAYBREAK. HEAVY
AMOUNTS OF SNOW ARE EXPECTED...ALONG WITH A LIGHT GLAZE OF ICE.
THE THREAT FOR FLOODING WILL CONTINUE THROUGH TONIGHT. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCT AS WELL AS THE FLOOD
WATCH AND WARNING PRODUCTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL CONTINUE THURSDAY MORNING BEFORE COMING TO AN END IN
THE AFTERNOON. THE SNOW WILL CREATE TREACHEROUS TRAVEL CONDITIONS.
AVOID UNNECESSARY TRAVEL IF POSSIBLE. IT MAY ALSO LEAD TO DOWNED
TREES AND BRANCHES...WITH SOME POWER OUTAGES POSSIBLE. PLEASE
REFER TO THE WINTER STORM WARNING PRODUCTS FOR FURTHER DETAILS.

HIGH WATER WILL LINGER THROUGH AT LEAST FRIDAY ON AREA RIVERS.
PLEASE REFER TO FLOOD WARNING PRODUCTS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOW TOTALS THROUGH
THURSDAY.

KAS/JVM

In the hours before

Local storm report, Mar 4, 7:02 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
702 PM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             1 NW MOUNT CARMEL       38.50N 83.65W
03/04/2015  E1.0 INCH        FLEMING            KY   TRAINED SPOTTER

            TWENTY MINUTES OF SLEET THEN CHANGED TO SNOW AROUND 530
            PM.

&&

DSTAMPER
Local storm report, Mar 4, 7:09 PM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
709 PM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLOOD            HINDMAN                 37.33N 82.98W
03/04/2015                   KNOTT              KY   TRAINED SPOTTER

            WATER OVER HIGHWAY 550.

&&

DSTAMPER
Local storm report, Mar 4, 8:25 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
825 PM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLOOD            BEVERLY                 36.93N 83.53W
03/04/2015                   BELL               KY   PUBLIC

            WATER FROM RED BIRD CREEK IS FLOWING ACROSS HWY 2011.
            DEPTH UNKNOWN.

&&

GREIF
Local storm report, Mar 4, 8:37 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
837 PM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     FLOOD            SALYERSVILLE            37.75N 83.06W
03/04/2015                   MAGOFFIN           KY   FIRE DEPT/RESCUE

            ROUTE 7 CLOSED AND UNDERWATER DUE TO FLOODING FROM THE
            BURNING FORK CREEK.

&&

GREIF
Local storm report, Mar 4, 8:40 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
840 PM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     FLOOD            ROYALTON                37.68N 83.02W
03/04/2015                   MAGOFFIN           KY   FIRE DEPT/RESCUE

            HWY 867 NEAR OAKLEY ROAD FLOODED AND CLOSED FROM THE
            LICKING RIVER.

&&

GREIF
Local storm report, Mar 4, 8:44 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
844 PM EST WED MAR 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLOOD            WAYLAND                 37.45N 82.80W
03/04/2015                   FLOYD              KY   BROADCAST MEDIA

            WAYLAND FIRE DEPARTMENT REPORTED TO LOCAL BROADCAST MEDIA
            THAT ROUTE 7 AT THE 1086 JUNCTION IS DOWN TO ONE LANE DUE
            TO FLOODING.

&&

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:22 PM ESTRiver Flood AdvisoryJKLPike30 hr
Mar 4, 9:15 PM ESTRiver Flood WarningJKLPike26 hr
Mar 4, 10:36 PM ESTRiver Flood AdvisoryJKLHarlan14 hr
Mar 4, 11:12 PM ESTRiver Flood WarningJKLBreathitt31 hr
Mar 4, 11:22 PM ESTRiver Flood AdvisoryJKLPike26 hr
Mar 5, 12:08 AM ESTRiver Flood WarningJKLPerry18 hr
Mar 5, 8:12 AM ESTRiver Flood AdvisoryJKLFloyd41 hr
Mar 5, 3:05 PM ESTRiver Flood AdvisoryJKLJohnson40 hr
Mar 5, 3:30 PM ESTAreal Flood WarningJKLBreathitt, Floyd, Knott, Magoffin, Pike21 hr
Mar 5, 4:06 PM ESTRiver Flood AdvisoryJKLPerry4 days

Nearby

River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.